# SDR 20000615AP004

- Difficulty date: November 14, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNIG C-CHECK, FOUND VERTICAL STABILIZER L/E PANEL 9503 LEFT AND RIGHT LOWER SECTION BRACKETS CRACKED.  REMOVED BRACKETS, FABRICATED, TREATED AND INSTALLED PER SRM 51-30-3 APGE 14A.  (M)
